# SDR JJBA20251120103

- Difficulty date: October 24, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 49,605 hours, 32,092 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 14567291002
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING PANEL #194ER, #2 LOWER ANGLE CRACKED AT YA-1085 (RIB 1A). RH OVERWING PANEL #194ER, #2 LOWER ANGLE REMOVED AND REPLACED.
